Abilify and Weight Gain
Is it because it increases appetite and you eat more therefore you gain weight or is it something you really can't control like Abilify somehow causes you to just gain fat? How to Slowly and Steadily Lose Weight. I've been on my diet for three weeks and I don't think I've been consistent enough- it shows! A word of warning - stay away from Seroquel. But have cut calories and minimized my carbs and stopped soda.
Ambien helps with the restlessness at night obviously because it works well for my insomnia. I started Lithium at around the same time though, so we are not sure what the culprit is. If anything I would say what could cause weight gain from it is in some people like myself it causes extreme hunger.
This is due to the fact that at higher doses, the drug has more influence over your natural physiology.
Abilify side effects
I have been on Abilify for 9 months for bipolar I disorder. On a positive note this medication has stabilized my depression in approximately six weeks, which of course has improve my life in many ways.
As soon as I stopped, I quickly lost 20 lbs. I hate how my clothes look. My blood pressure had also increased to the point where I was started on medication for pre-hypertension by the same PMD.
I have found that a cup of hot tea curbs my appetite. I have a lipid disorder, and weight is a problem in the first place.
Having said that everyone reacts to meds in a different way but I can honestly say that Abilify didn't make me hungrier than usual and it didn't just pile the pounds on by messing with my metabolism so I hope you find the same thing. I will be getting switched to Topamax. As my title implies, I've been on Abilify for a record of years.
I have had no side effects so far except weight loss and minor headache and am scared to be totally off of it. The major disgust In myself makes me more depressed than ever. I was prescribed this medication today.
Like you, l too wish for a"smart drug. As well I am looking at a high fat, low carb and moderate protien diet. My mom is in a nursing home from a bad stroke.
The effect varies, and people are usually ok if they're on a mood stabilizer like Abilify first, but the Lexapro could be making your mood worse.
Generally this can be managed with small changes in exercise and diet. Well, within a couple of days of starting the Abilify, I felt soooo much better - the dark cloud was lifting. And taking 5mg at night have tried to change, but I had to go back.